MathSciNet Relay Station
MathSciNet bibliographic data
MR1956850 35J60 (35B33 35B38 35J20 35J25 58E05)
del Pino, Manuel; Felmer, Patricio; Musso, Monica Two-bubble solutions in the super-critical Bahri-Coron's problem. Calc. Var. Partial Differential Equations 16 (2003), no. 2, 113–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement